# SDR DALA2023022201328

- Difficulty date: December 2, 2022
- Submitted: February 22, 2023
- Operation: Air carrier
- Aircraft: N994AT
- Make and model: Boeing 717-200
- Aircraft serial: 55138
- Aircraft time: 52,435 hours, 36,816 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA. LH WING SKIN ASSY STA XFS 70.812-196.236 MISSING. FWD TO MON PER ER/A 604219-14 REV ORIGINAL. C/W SECTION 1. PERMANENT REPAIR TO BE ACCOMPLISHED IN 90 DAYS. C/W PERMANENT REPAIR ON ERA 604219-14 REV. ORIGINAL. CLOSED LOG AND REMOVED MONITOR INSP PER ALERT 17FEB23 AND LOG COMMENTS. (LP #9603288)
